# SDR A6WA201140121

- Difficulty date: January 20, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 21,808 hours, 20,184 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON L/E BUTTON SKIN CHAFE DAMAGE OTBD DEEP, RT AILERON L/E TOP SKIN CHAFE DAMAGE .006 DEEP.  BLENDED CHAFE DAMAGE FROM BOTTOM SKIN BLENDED TOP SKIN WITHIN LIMITS, IAW REO 600R-57-60-020 IODIZED, PRIMED AND TOP COAT IAW SRM 51-25-16, 51-25-06.
